# SDR CA031127009

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 27,823 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C2P1107
- Condition: Corroded
- Location: Fuel Selector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FUEL SELECTOR CHANGE INTERGRANULAR CORROSION WAS NOTED ON THE FUEL LINE ELBOW.  CORRODED PART REPLACED WITH NEW UNIT.
